... right lung, and left leg, meds include heparin, coumadin, dilaudid for pain, also percoset, now have pneumonia, on levaquin and ceftriaxone, not getting any better! clots still there after 7 days in the hospital... drs say its the 'pill'... Help! Would love any info... Crystal
Crystal-I do not know if you still look on this site. Your side effects/adverse event sounds like the severe side effects LISTED on the LEVAQUIN. I had/have most all that are listed under severe as many others. I do not have a blood clot but that could be from many things-I had severe pain all over body-especially arms and legs, I still do, had severe-non stop headache, chest pain, depression. vision and hearing sensitivity, depression and so much more-most of which I still have a bit over 4 yrs. later. I have been on the dilauded for years and it does little for the pain but at least dulls it a tiny bit which is better than nothing. The Perc. did nothing at all for me. Drs., on the subject on Fluoroquinolones which Levaquin is, KNOW NOTHING as ALL will regret the day they told all the patients with these side effects that they are crazy or it is not the meds as 2011 the side effects were listed as so many were finally reported. My tendons are, also, tearing. Levaquin can kill as well or many commit suicide due to pain for years or so sever cannot take it. You must hang on through the pain to see where you come out the other side-to see if you get better. It is suffering, but if we do not go through that there is no telling if you will get better or not. I suffered the most suicidal pain for the first 1 1/2. I am sorry that you are in this mess. I am praying for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 4 answers
I had traces of blood in my semen before starting coumadin therapy for blood clots. Would it be safe
Posted 16 Jan 2012 • 1 answer
Posted 16 Oct 2012 • 1 answer
Posted 5 Dec 2012 • 5 answers
Posted 20 Jul 2017 • 0 answers